# SDR GLBA2012103000094

- Difficulty date: October 30, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

- DURING A SCHEDULED ROUTINE INSP FOUND THAT THE HORIZONTAL STAB FWD SPAR WEB MISREPAIRED.  REPAIRED IAW EO 12-1900-55-053.  MAJOR REPAIR
